Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lumbar pain, calcification in feet, constipated, abdominal pain, hip pain. Help?

Hi, I have bad lumbar pain thats persisted the last two years, doctors have offered pain medications but I simply don't like them because they are too strong. It causes episodic back pain and now I am getting "calicfication in the heels of my feet" and was perscribed cataflam. Since this started, I have been experiencing problems with constipation and left abdominal pain near the left hip. I am 29 but have gained 10 pounds since 28. I used to run marathons and, unfortunately, I just can't run anymore. Do you have any suggestions for lumbar pain and whether it has any direct link to the constipation?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Good morning sir/madam. Episodic lumbar pain could be due to spasm of intervertebral muscles or renal colic which is very severe in nature sometimes with fever, burning micturation, diffculty in micturation. ur problem is due to spasm of muscles due to irregular sitting postures,strain during work. so i advice u to sleep supine on a firm surface and sit upright with back support. u can take analgesics with muscle relaxants. u have to strengthen ur back with back exercises. about calcification in heel it is very common called calcaneal spur. if it is causing any discomfort u canwear soft footwear. apply ice. and take analgesics. some surgeons feel to scoop the extra bone. but physiotherapy also helps. thank u
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor